# SDR 99ZZZX657

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N984AN
- Make and model: Boeing 767383
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Controller
- Condition: Malfunctioned
- Location: Lt Engine
- Component: Hamstd
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

JFK/BOG - FLT 021 - EICAS MESSAGE.  LEFT ENGINE, HPSOV DISPLAYED LEFT ENGINE BLEED LGT ILLUMINATED STEADY AT HIGH THRUST.  DUCT PRESSURE NOT CHECKED.  TAKEOFF WAS REJECTED AT 90 KNOTS.  PERFORMED TROUBLESHOOTING ACCORDING TO 36-10-00 PG 127.  HI PRESS VALVE FAILS TO CLOSE.  HI STAGE BLEED VALVE CLOSED AND LOCKED PER MEL 36-11-2 CAT C.
